MathSciNet Relay Station
MathSciNet bibliographic data
MR1193604 (93j:57001) 57M05 (20E05 20F29 20F34)
Morita, Shigeyuki The extension of Johnson's homomorphism from the Torelli group to the mapping class group. Invent. Math. 111 (1993), no. 1, 197–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement